# SDR USAA2014090200027

- Difficulty date: August 30, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 54
- Aircraft time: 77,723 hours, 35,090 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664405
- Part serial: A6611
- Condition: Unserviceable
- Location: L1 Door
- Part time: 36,641 hours, 19,766 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PAX ENTRY DOOR L1 GUST LOCK STICKS.  FOUND THE SLIDE RAFT HAD EXPANDED CAUSING SLIDE COVER TO COME IN CONTACT WITH FUSELAGE WITH DOOR OPEN.  R & R L1 DOOR SLIDE RAFT IAW JOB CARD 26L00025011.  NO DEFECTS FOUND WITH GUST LOCK.
